# SDR TRAX200701664

- Difficulty date: November 1, 2007
- Submitted: November 6, 2007
- Operation: Air carrier
- Aircraft: N877AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7579
- Aircraft time: 15,303 hours, 12,702 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR OUTER HANDLE CRACKED.    REMOVED HARDWARE FROM OUTER HANDLE IAW CRJ 200 AMM 52-11-03. 14212.  OK TO INSTALL NEW HANDLE. COMPLIED WITH PAX DOOR OUTER HANDLE INSTALLATION IAW CRJ AMM 52-11-03. OPS CHECK GOOD.
